KURATA Kazuhiro

倉田 和浩 クラタ カズヒロ くらた かずひろ



東京都立大学理学部 数理科学科
理学研究科 数理科学専攻


東京大学大学院相関理化学研究科修士課程 1986年修了, 博士学位(数理科学)1993年,東京大学


数学,解析学,偏微分方程式, 非線型解析





偏微分方程式, 変分問題, 固有値最適化問題, 非線形現象の数理



1. 「フーリエ解析の基礎と応用」(倉田和浩, 単著), 数理工学社, 2020, 227pages. ISBN978-4-86481-067-8
2.「楕円型・放物型偏微分方程式」(村田實, 倉田和浩,共著), 岩波書店, 2006, 258pages. ISBN4-00-005650-6

1.(with Ryusei yamashita)
Reconstruction of the defect by the enclosure method for inverse problems of the magnetic Schrödinger operator
Tokyo J. of Mathematics, 45(2) 547-577, 2022
2.(with Yuki Osad) Variational problems associated with a system of nonlinear Schrödinger equations with three wave interaction
Disc. Conti. Dyna. Sys., 27(3) 1511-1547, 2022
3.(with Yuki Osada) Asymptotic expansion of the ground state energy for nonlinear Schrödinger system with three wave interaction
Communications on Pure and Applied Analysis, 20(12) 4239-4239, 2021
4.(with Ishii, Yuta) Existence of multi-peak solutions to the Schnakenberg model with heterogeneity on metric graphs. Commun. Pure Appl. Anal. 20 (2021), no. 4, 1633–1679.
5. (with Masataka Shibata), Least energy solutions to semi-linear elliptic problems on metric graphs. J. Math. Anal. Appl. 491 (2020), no. 1, 124297, 22 pp.
6. (with T. Kajiwara), A Singular Perturbation Problem for heteroclinic Solutions to the FitzHugh-Nagumo Type Reaction-Diffusion System with heterogeneity, J. Math. Sci. Univ. Tokyo, vol.26(2019), 141-199.
7.(with Y. Ishii) Existence and stability of one-peak symmetric stationary solutions for the Schnakenberg model with heterogeneity, Discrete and Conti. Dynamical System, Series-A. vol. 35, no.5(2019), 2807-2875.
8.(with T. Kajiwara) On a Variational Problem Arising from the Three-component FitzHugh-Nagumo Type Reaction-Diffusion Systems, Tokyo J. Math. , 41, no.1 (2018), 131-174. DOI: 10.3836/tjm/1502179257
9.(with S.Jimbo) Asymptotic behavior of eigenvalues of the Laplacian on a thin domain under the mixed boundary condition,
Indiana University Mathematics Journal 65(3) 867-898(2016)
10. (with K. Morimoto) Existence of multiple spike stationary patterns in a chemotaxis model with weak saturation, Discrete Contin. Dyn. Syst. 31(1) 139-164(2011)
11.(with H. Matsuzawa) Multiple stable patterns in a balanced bistable equation with heterogeneous environments, Appl. Anal. 89(7) 1023-1035(2010)
12. (with S. Kawashima) Hardy type inequality and application to the stability of degenerate stationary waves, J. Functional Analysis 257(1) 1-19(2009)
13.(with Junping Shi) Optimal Spatial Harvesting Strategy and Symmetry Breaking Applied Math. Optim., Vol.58(2008), 89-110.
14.(with T. Ide, K. Tanaka) Multiple stable patterns for some reaction-diffusion equation in disrupted environments, Discrete and Continuous Dynamical Systems, vol.14, No.1, 93--116(2006).
15.(with M. Shibata, K. Tada) Existence of positive solutions for some nonlinear elliptic equations on unbounded domains with cylindrical ends Nonlinear Analysis 55 (2003)83--101.
16.(with E.M.Harrell II, P.Kroger) On the placement of an obstacle or a well so as to optimize the fundamental eigenvalue SIAM J.Math.Anal. 33 (2001), 240--25110.
17.(with S.Chanillo, D.Grieser, M.Imai, I.Ohnishi) Symmetry breaking and other phenomena in an eigenvalue optimization problem, Comm. Math. Phys.214 (2000), 315--337.
18.Existence and semi-classical limit of the least energy solution to a nonlinear Schrodinger equation with electromagnetic fields Nonlinear Anal. 41 (2000), 763--778.
日本数学会, アメリカ数学会
  • 確率統計 a
  • 解析入門I c
  • 微分積分II c
  • 線形代数I g
  • 解析学C
  • 数理科学総論
  • インターンシップ
  • インターンシップ
  • 数理科学特別研究I
  • 数理科学特別研究II
  • 数理科学学外体験実習
  • 数理科学学外体験実習
  • 数理科学セミナー1
  • 数理科学セミナー2
  • 数理科学セミナー3
  • 数理科学セミナー4
  • 数理科学特別セミナー1
  • 数理科学特別セミナー2
  • 数理科学特別セミナー3
  • 数理科学特別セミナー4
  • 数理科学特別セミナー5
  • 数理科学特別セミナー6
  • 数理科学学外体験実習
  • 数理科学学外体験実習
  • 数理科学学外体験実習
  • 数理科学学外体験実習
  • インターンシップ
  • インターンシップ
  • インターンシップ
  • インターンシップ
  • 組織再編前旧課程の同時開講科目等が含まれており、掲載されている全ての科目を開講するわけではありません。